# SDR FDEA202203080999

- Difficulty date: March 8, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1668502
- Part serial: NA
- Condition: Unknown
- Location: Zone 600
- Part time: 56,149 hours, 10,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: R/H WING SLAT #3 STA APROX XOS 456 HAS EXISTING REPAIR DOUBLER   ON THE OUTTER LOWER SKIN. EXISTING MAJOR REPAIR PREVIOUSLY  INSTALLED PER SRM 57-40-01-2R REPAIR 8, FIG. 201,   SHT. 1 - 3 AND PREVIOUS OPERATOR LUFTHANSA  TECHNIK  ENGINEERING EI-57-0253.
